# SDR AALA20100603MIA01

- Difficulty date: June 3, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 46,680 hours, 6,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3DG AFT MISSING EMERGENCY LIGHT LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 3DG AFT.  OPS CHECKED NORMAL.
